Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

frusciante

Member
  • Total Reviews

    0
  • Content Count

    48
  • Joined

  • Last visited

Community Reputation

0 Neutral

About frusciante

  • Rank
    Junior Member
  1. mine went away, but now 3months post-tane they are on their way back :/
  2. hey i have the same problem... had some redness for a couple of years.. finished accutane one week ago, and i have the same problem.. when i press the marks they fade.. it's like a mask over my lip.. I think v-beam laser is the only option :/ maybe some fading cream (hydroquinone) or some peels may work, but I tried peels before I went on accutane, didn't do much..
  3. yes predisone is totally normal to get with accutane, to calm down breakouts
  4. Yeah, i hope i one day can stop visiting this site... it doesn't always make me feel better surfing acne.org, always reminding myself of my problem.. but on the other hand I also find comfort and help here, people are so nice here
  5. Yep I got exactly the same, only on my right hand. I moisturized it better and it went away. Then i stopped moisturizing that much again and it was back a few days ago... But it has gone away again, just keep moisturizing.
  6. I'm sorry that it didn't do anything for you.. But there is a reason that these machines are made, and that people use them and most of them get good\great results... Results also depend on the experience of the doctor doing the treatment, how many treatments you have, what kind of skin problems you have, what kind of settings the v-beam has, to name a few ;)
  7. I've read v-beam should be effective, as it targets red. Check out http://www.spectacularskin.com/cgi-bin/acn...rames;read=3129
  8. 40+80=120\2 = 60mg a day, understand It's totally normal to do it like that, if the derm doesn't think you are ready for 80mg a day.
  9. I like to play my guitar, making melancholic songs.. Anyone else make music? I'm not very good, but I find I can express myself through the music.. If anyone else wants we could share our music here, making a new topic or so.. I'm abit afraid of letting other people listen to my music though, in case they tell me it's really bad Anyone else making any form of music?
  10. I weigh 165(75kg) and I was on 40mg for the first four weeks, then I have gone up to 50mg, and my derm has told me to stay on this dosage for the rest of my course.. Although I might ask to be upped to 60mg My derm likes low doses(and less sideffects) Seems like derms in Europe usually do this, opposed to derms in the US
  11. I don't want to be mean, but I think you reaally exaggerate how bad your skin is, from the pictures of you it looks close to perfect.. It makes the rest of us with skin that actually IS bad feel even worse Does your mind play tricks on you? I know there is some psychological thing when you always see something wrong with yourself even though there is nothing there... I'm not claiming you have this psychological disease, but what do you need to convince yourself that your skin is NOT bad? A psyc
  12. I use it, it's good, been using a lot of it lately now that I am accutane, so i've almost used 1 bottle in 4 weeks, and it cost me about 20$ so it might get a bit too expensive. I got it from this seller http://www.mezza.co.uk/ but bought it through ebay.
  13. Hi Pablo My weight is about the same as you, and I have been on roaccutan for 5 weeks. I'm going to my derm after 6 weeks. My dosage was 40mg for the first 4 weeks, then it increased to 50mg. I don't really know yet how much my dosage will increase, but I hope that I might be able to start at 70\80mg soon, so I can end my cure faster How are you doing on the cure?
  14. yeah it is normal that it gets worse before it gets better, you just gotta stick with it.. it should also say so in the instructions that goes with the pills.
×